Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Gegham G. Gevorgyan

Vice-rector | Chair of Mathematical Analysis
YSU Vice Rector on Scientific Policy and International Cooperation, Academician of NAS RA, Doctor of Physical and Mathematical Sciences, Professor

Education
1975-1980 B. Sc.: Faculty of Mathematics and Mechanics, Yerevan State University

Academic degree
Candidate of Physical and Mathematical Sciences Candidate thesis: “Representation and Uniqueness of Representation of Measurable Functions by Orthogonal Series and Martingales”, Institute of Mathematics of Armenian National Academy of Sciences, 1982
Doctor of Physical and Mathematical Sciences
Doctoral thesis: “The Problems of Convergence and Uniqueness of Trigonometric and Franklin Series”, Steklov Mathematical Institute, Moscow,1992

Professional experience
From 2010: Academician of NAS RA
From 2008 to date Vice Rector for Scientific Policy and International Cooperation, Yerevan State University
2004 - 2008: Dean of Faculty of Mathematics and Mechanics, Yerevan State University
1997 - 2004: Head of Department of Mathematical Analysis, Yerevan State University
1992 - 1997: Professor, Yerevan State University
1984 - 1992: Docent, Yerevan State University
1980 - 1984: Head of educational laboratory, Yerevan State University
Etvos University, Budapest, Hungary: November 1987 - July 1988
Steklov Mathematical Institute, Moscow: 1989 September - October
Institute of Mathematics of Polish Academy of Sciences: 1997 April - May
Institute of Mathematics of Polish Academy of Sciences: 2002 January
Institute of Mathematics of Polish Academy of Sciences: 2005 April
Institute of Mathematics of Polish Academy of Sciences: 2006 February

Academic courses
Numerical Analysis
Mathematical Analysis
Optimal Control Theory
Real Analysis
The Moment's Problem
Orthogonal Series
Trigonometric Series

Scale of professional interests
Real Analysis
Harmonic Analysis
Orthogonal Series

Participation in grant projects
International Scientific Fund: 1993
ANSEF: 2002

Languages
Armenian, Russian, English

Professional membership
Head of the Scientific Council in Mathematics at Yerevan State University
Member of the Board of Journal of Contemporary Mathematical Analysis
Member of the Board of Journal “Proceedings of YSU”
Member of the Board of NFSAT
Member of the Board of Fund “Research Mathematics”

Awards received
“Anania Shirakaci” Medal: 2009
Prize of allarmenian fund “Hayastan”: 1994

ggg@ysu.am
(+374 10) 55-47-02

On a summation method for Vilenkin and generalized Haar systems (Հաարի ընդհանրացված և Վիլենկինի համակարգերի համար մի գումարման եղանակի վերաբերյալ)
2017 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #1, էջ 13–17
|
Մաթեմատիկական անալիզի խնդրագիրք. Մաս 1
2016 | Book
Ուս. ձեռնարկ: 4-րդ լրամշ. հրատ., մաս 1, Երևան, ԵՊՀ հրատ., 2014, 266 էջ
|
Մաթեմատիկական անալիզի խնդրագիրք. Մաս 2
2016 | Book
Ուս. ձեռնարկ: 4-րդ լրամշ. հրատ., մաս 2, Երևան, ԵՊՀ հրատ., 2014, 265 էջ
|
Об одной системе кусочно линейных функций с нулевыми интегралами
2016 | Article
Известия НАН Армении: Математика, 2016, 51, 2, стр. 3-16
On a system of piecewise linear functions with vanishing integrals on
2016 | Article
Journal of Contemprorary Mathematical Analysis, 2016, 51(2) , 68-78
Gevorkyan Gegham , Kamont Anna, Keryan Karen, Passenbrunner Markus
Unconditionality of orthogonal spline systems in H1
2015 | Article
Studia Math. 226 (2015), no. 2,123–154.
Об одном базисе пространства H^1(R) , состоящем из кусочно линейных функций
2014 | Article
Доклады НАН РА, (2014), 114(3),187-191
On a generalization of general Franklin system on R
2014 | Article
Journal of Contemporary Mathematical Analysis 49(6), 309-320, 2014
Մաթեմատիկական անալիզի խնդրագիրք
2014 | Book
մաս I և II, Երևան, ԵՊՀ հրատարակչություն, 2014թ., 265 էջ, 263 էջ: Չորրորդ լրամշակված հրատարակություն
The general Franklin system as a basis in the space B1[0,1]
2014 | Article
(Russian) Izv. Ross. Akad. Nauk Ser. Mat. 78 (2014), no. 6, 65--82; translation in Izv. Math. 78 (2014), no. 6, 1120–1137
Геворкян, Г. Г , Керян, К. А.
Об одном обобщении общей системы Франклина на R
2014 | Article
Об абсолютной сходимости рядов по общей системе Франклина
2014 | Article
Изв. НАН РА, сер. Матем., 49 (2014), no 2. 3-24.
On general Franklin system on R1
2013 | Article
Dokl. Nauk Armenii, 113: 4(2013), 331-336
G. G. Gevorgyan , A. Kamont
Hilbert transform of a wavelet system: boundedness of orthogonal projections in the uniform norm
2012 | Article
Izv. Nats. Akad. Nauk Armenii Mat. 44 (2012), no. 4, 3-12
G. G. Gevorgyan , A. Kamont
Orthonormal spline systems with arbitrary knots and bases in disk algebra
2011 | Article
East J. Approx., 17 (2011), no. 4, 385-411
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2011 | Book
12-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2011
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2010 | Textbook
11-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2010
G. G. Gevorgyan , A. Kamont
Uniqueness of series with respect to general Franklin systems
2009 | Article
Izv. Nats. Akad. Nauk Armenii Mat. 44 (2009), no. 5, 3-18; translation in J. Contemp. Math. Anal. 44 (2009), no. 5, 271–283
Об абсолютной и безусловной сходимости рядов по общей системе Франклина
2009 | Article
Изв. РАН. Сер. Матем., 73:2(2009), 69-90
G. G. Gevorgyan , A. Kamont
On the trigonometric conjugate to the general Franklin system
2009 | Article
Studia Math. 193 (2009), no. 3, 203–239
G. G. Gevorgyan , A. Kamont
Uniqueness of series with respect to general Franklin systems
2009 | Article
Izv. Nats. Akad. Nauk Armenii Mat. 44 (2009), no. 5, 3-18; translation in J. Contemp. Math. Anal. 44 (2009), no. 5, 271–283
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2009 | Book
10-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2009
On the absolute and unconditional convergence of series in the general Franklin system
2009 | Article
(Russian) Izv. Ross. Akad. Nauk Ser. Mat. 73 (2009), no. 2, 69-90; translation in Izv. Math. 73 (2009), no. 2, 279–300
G. G. Gevorgyan , A. Kamont
Orthonormal spline systems with arbitrary knots as bases in H1[0,1]
2008 | Article
East J. Approx. 14 (2008), no. 2, 161-182
Մաթեմատիկական անալիզի խնդրագիրք
2007 | Book
առաջին մաս, երրորդ հրատ., Երևան 2007
Ciesielski and Franklin systems, Approximation and Probability
2006 | Article
Banach Center Publ. 72, Polish Acad. Sci., Warsaw, 2006, 85-92
G. G. Gevorgyan , A. Kamont
Some properties of a conjugate Franklin system
2006 | Article
(in Russian), Dokl. Nats. Acad. Nauk Armenii, 106 (2006), No. 2,108-113
G. G. Gevorgyan , A. Kamont
General Franklin systems as bases in H1[0,1]
2005 | Article
Studia Math. 167(2005), No. 3, 259-292
G. G. Gevorgyan , A. Kamont
Two remarks on quasi-greedy bases in the space L1
2005 | Article
Izv. Akad. Nauk Armenii, ser. Mat., (in Russian), 40 (2005), No. 1, 5-17, English translation in J. Contemp. Math. Anal., 40 (2005), No. 1-2, 2-14
Մաթեմատիկական անալիզի խնդրագիրք
2005 | Book
«Էդիթ պրինտ», Երևան,հ. 2, 2005, 265 էջ
Մաթեմատիկական անալիզի խնդրագիրք
2004 | Book
«Էդիթ պրինտ», Երևան, I և II հատոր, 2-րդ հրատարակություն, 2004 թ., յուր. 270 էջ
G. G. Gevorgyan , A. Kamont
Unconditionality oh general Franklin systems in Lp[0;1]
2004 | Article
Studia Math. 164(2004), No. 2, 162-204
G. G. Gevorgyan , A. A. Stepanyan
On the almost everywhere divergence of a summation method for wavelet expansions
2004 | Article
Izv. Akad. Nauk Armenii, ser. Mat., (in Russian), 39(2004), No. 2, 27-32, English translation in J. Contemp. Math. Anal., 39(2004), No. 2, 33-39
Մաթեմատիկական անալիզի խնդրագիրք
2003 | Book
«Էդիթ պրինտ», Երևան, հ. 1, 2003թ., 260 էջ
Algebra and Calculus
2001 | Book
10-th class, Edit Print, Yerevan, 2001 (in Armenian)
Algebra and Calculus
2001 | Book
9-th class, Edit Print, Yerevan, 2001 (in Armenian)
On uniquenness of harmonic functions
2001 | Article
Izv. Akad. Nauk Armenii, ser. Mat., (in Russian), 36(2001), No. 6, 26-37, English translation in J. Contemp. Math. Anal., 36(2001), No. 6, 25-36
G. G. Gevorgyan , Z. Ciesielski
Franklin spline orthogonal system in Lp(R) with 0≤p≤1
2000 | Article
Acta Math. Acad. Sci. Hungar., 66(2000), No. 1-2, 211-226
Unconditional basis properties of general Franklin series
2000 | Article
Izvestija Akad. Nauk Arm. SSR, ser Mat, (in Russian), 35(2000), no. 4, 7-25, English translation in J. Contemp. Math. Anal., 35(2000), no. 4, 2-22
On uniquenness of general orthogonal series
2000 | Article
Izvestija Akad. Nauk Arm. SSR, ser. Mat, (in Russian), 35(2000), No. 5, 76-79. English translation in J. Contemp. Math. Anal., 35(2000), No. 5, 81-83
G. G. Gevorgyan , K. A. Navasardyan
On Walsh series with monotonic coefficients
1999 | Article
Izvestia RAN, ser. Matematika, (in Russian), 63 (1999), No. 1, 41-60, English translation in Izv. Math., 63 (1999), No. 1, 37-55
О рядах по системе Уолша с монотонными коэффициентами
1999 | Article
Изв. АН России, серия Математика, т.63 (1999), 1, 41-60
G. G. Gevorgyan , H. L. Mikayelyan
Unconditional and absolute almost everywhere convengence of series by general Franklin systems
1998 | Article
Izvestija Akad. Nauk Arm. SSR, ser. Mat, (in Russian), 33(1998), No. 6, 10-25, English translation in J. Contemp. Math. Anal., 33 (1998), No. 6, 14-28
An inequality for harmonic functions and uniqueness of Abel summable trigonometric series
1998 | Article
East J. on Approx., 4 (1998), No. 3, 433-434
G. G. Gevorgyan , B. Wolnik
Squere Functions for Wavelet Type Systems
1998 | Article
Bull. Pol. Acad. Sci., 46 (1998), No. 2, 155-172
G. G. Gevorgyan , A. Kamont
On General Franklin Series
1998 | Article
Dissertationes Mathematicae, v. CCCLXXIV (1998), 59pp
Some summation methods for Fourier series
1998 | Article
Mat. Sb., (in Russian), 189 (1998), No. 5, 129-152, English translation in Sb. Math., 189 (1998), No. 5-6, 771-795
On Walsh series with monotone coefficients
1998 | Thesis
International Conference Harmonic Analysis and Approximations, Nor Amberd, Armenia, September 18-25,(1998), p.20
Մաթեմատիկական անալիզի խնդրագիրք
1998 | Book
Երևան, 1-ին հրատարակություն, II հատոր 1998 թ., 260 էջ
Franklin and Haar series in Lorentz spaces Lpq, 0<p≤q<1
1997 | Article
East J. on Approx., 3 (1997), No. 4, 419-444
G. G. Gevorgyan , N. B. Yengibarian
New theorem for the intrgral renewal equation
1997 | Article
Izv, Nats. Akad. Nauk Armenii, ser. Mat, 32 (1997), No. 1, 5-20, English translation in J. Contemp. Math. Anal., 32 (1997), No. 1, 2-16
On representation of measurable functions by absolutely convergent series with translates and dilates of one function
1996 | Article
East J. Approx., 2 (1996), no. 4, 439-458
Majorant and uniqueness of the series in the Franklin system
1996 | Article
Mat. Zametki, (in Russian), 59 (1996), No. 4, 521-545, translation in Math. Notes, 59 (1996), No. 3-4, 373-391
On the uniqueness of additive functions of dydic cubes and series by Haar system
1995 | Article
Izv. Nats. Akad. Nauk Armenii, ser. Mat., (in Russian), 30 (1995), No. 5, 7-21. English translation in J. Contemp. Math. Anal., 30 (1995), No. 5, 2-13
On the uniqueness of multiple trigonometric series
1993 | Article
Mat. Sb., (in Russian), 184 (1993), No. 11, 93-130, English translation in Sb. Math. 80 (1995), No. 2, 335-365
On the trigonometric integrals summable by the Riemann method
1993 | Article
Izv. Nats. Akad. Nauk Armenii, ser. Mat., (in Russian), 28 (1993), No. 6, 44-56, English translation in J. Contemp. Math. Anal., 28 (1993), No. 6, pp. 38-49
On trigonometric series that are summable by the Riemann method
1992 | Article
Mat. Zametki, (in Russian), 52(1992), No. 3, 17-34. 52 (1992), English translation in Math. Notes, No. 3-4, 880-895
Uniqueness of multiple trigonometric series
1992 | Article
Mat. Zametki, (in Russian), 52 (1992), No. 2, 148-150, English translation in Math. Notes, 52 (1992), No. 1-2, 859-861
Theorems on modified Franklin-Stromberg system II
1991 | Article
Izv. Acad. Nauk Arm. SSR, ser. Mat., (in Russian), 26(1991), No. 1, 31-51, English translation in J. Contemp. Math. Anal., 26 (1991), No. 1, 29-49
On uniqueness of trigonometric series, summable by Riemann method
1990 | Article
Dokl. Akad. Nauk SSSR, 313 (1990), No. 6, 1302-1305, English translation in Soviet Math. Dokl. 42 (1991), No.1, 154-157
A. A. Talalian, G. G. Gevorgyan
Representation of absolutely continuous functions of several variable
1990 | Article
Acta Sci. Math. (in Russian), 54 (1990), 277-283
On series in the Franklin system
1990 | Article
Analysis Math. (in Russian), 16 (1990), No. 2, 87-114
Some theorems on unconditional convergence and the majorant of Franklin series, and their application to the spaces ReHp
1990 | Article
Trudi MIAN, (in Russian), 190 (1990), No. 1, 49-74, English translation in Proc. Steklov Inst. Math., 1992, No. 1, 49-76
Theorems on modified Franklin-Stromberg system
1989 | Article
Izv. Acad. Nauk Arm. SSR, ser. Mat. , (in Russian), 24 (1989), No. 1. 69-92, English translation in Soviet J. Contemp. Math. Anal., 24 (1989), No. 1, 60-80
On uniqueness of trigonometric series
1989 | Article
Mat. Sb. (in Russian), 180 (1989), No. 11, 1462 - 1474, English translation in Math. USSR-Sb, 68 (1991), No. 2, 325-338
On Haar and Franklin series with identical coefficients
1989 | Article
Yerevan State Univ. Sci. Notes (in Russian) 1989, No. 3, 3-9
On uniqueness of series in the Franklin system
1989 | Article
Mat. Zametki (in Russian), 46(1989), No. 2, 51-58, English translation in Math. Notes, 46 (1989), No. 1-2, 609-615
Absolute and unconditional convergence of series in the Franklin system
1989 | Article
Mat. Zametki (in Russian), 45 (1989), No. 3, 30-42, English translation in Math. Notes, 45 (1989), No. 3, 30-42
Some theorems on unconditional convergence and majorant for Franklin series, and their application to the spaces ReHp
1989 | Article
Dokl. Acad. SSSR (in Russian), 302 (1988), No. 6, 1292-1295, English translation in Soviet Math. Dokl. 38 (1989), No. 2, 409-411
Trigonometric integrals that are summable by Riemann method
1989 | Article
Mat. Zametki, (in Russian), 45 (1989), No. 5, 114-117, English translation in Math. Notes, 45 (1989)
О рядах Хаара и Франклина с одинаковыми коэффициентами ( Միևնույն գործակիցներով Հաարի և Ֆրանկլինի շարքերի վերաբերյալ)
1989 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1989, #3, էջ 3-9 (ռուսերեն)
|
On coefficients of null-series and on sets of uniqueness of trigonometric and Walsh systems
1988 | Article
Analysis Math., 14 (1988), 219-251
On Weyl's multipliers for unconditional convergence of Fraklin series
1987 | Article
Mat. Zametki (in Russian), 41 (1987), No. 6, 789-797
On uniqueness of Fourier integrals,convergent in Lp, p>0, metrics on every finite interval
1987 | Article
Dokl. Acad. Nauk Arm. SSR, (in Russian), 84 (1987), No. 1, 21-25
On Franklin series
1986 | Article
Yerevan State Univ. Sci. Notes (in Russian), 1986, No. 2, 146-148
On Uφ-sets of trigonometric integrals
1986 | Article
Anaiysis Math., 12 (1986), No. 3, 185-190
On the representation of measurable functions by absolutely convergence Franklin series
1986 | Article
Dokl. Acad. Nauk Arm. SSR (in Russian), 83 (1986), No. 1, 15-18
On classification of U(S)-sets Walsh system's
1986 | Article
Math., Yerevan State Univ. (in Russian), 1986, No. 5, 42-49
On Up-sets for Haar, Walsh and trigonometric system's
1985 | Article
Izv. Acad. Nauk Arm. SSR, ser. Mat. (in Russian), 20 (1985), No. 5, 325-348
On sets of uniqueness for Fourier transformation and integrals
1985 | Article
Sib. Mat. Jurnal (in Russian), 24 (1985), No. 5, 47-61
Unboundness of shift operator with Franklin system in space L1
1985 | Article
Mat. Zametki (in Russian), 38 (1985), No. 4, 523-533
On sets of uniqueness for Fourier integrals
1984 | Article
Dokl. Acad. Nauk Arm. SSR (in Russian), 79 (1984), No. 1, 18-21
On sets of uniqueness for some orthogonal series
1983 | Article
Izv. Acad. Nauk Arm. SSR, ser. Mat. (in Russian), 17 (1983), No. 6, 448-475
On sets of uniqueness for some orthogonal series
1983 | Article
Dokl. Acad. Nauk Arm. SSR (in Russian), 77 (1983), No. 4, 151-153
On sets of uniqueness for subsystems of Haar system
1983 | Article
Yerevan State Univ. Sci. Notes (in Russian), (1983), No. 3, 15-19
On the representation of measurable functions by martingales
1982 | Article
Analysis Math., 8 (1982), no. 4, 239-256
On sets of uniqueness for complete orthogonal systems
1982 | Article
Mat. Zametki (in Russian), 32 (1982), No. 5, 651-656
On the representation and uniqueness of representation of measurable functions by martingales
1982 | Article
Dokl. Acad. Nauk Arm. SSR (in Russian), 74 (1982), No. 3, 113-117
On uniqueness of series with H-systems
1982 | Article
Acta Math. Acad. Sci. Hungar. (1-2)., (in Russian), 40 (1982), 1-10
On sets of uniqueness for some complete orthogonal systems
1981 | Article
Yerevan State Univ. Sci. Notes, (in Russian), (1981), No. 2, 10-22
On sets of uniqueness for Fourier integral's
1981 | Article
Dokl. Akad. Nauk Arm. SSR (in Russian), 73 (1981), No. 4, 211-218
On sets of uniqueness of complete orthogonal series and Fourier integral's
1981 | Article
Dokl. Akad. Nauk Arm. SSR (in Russian), 72 (1981), No. 4, 218-223
On sets of uniqueness for Haar and Walsh systems
1981 | Article
Dokl. Akad. Nauk Arm. SSR (in Russian), 73 (1981), No. 2, 91-96